# SDR CA010131018

- Difficulty date: January 10, 2001
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Cessna T210M
- Aircraft time: 3,110 hours
- Engine: Cont TSIO520R
- Propeller: Mcauly D3A34C402
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 12326194
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Cessna, 183260029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HOUR INSPECTION OF THE HORIZONTAL STAB, THE 4 RIBS WERE FOUND TO BE LOOSE & CRACKED. THIS IS DONE BY SQUEEZING THE NOSE RIBS (WITH A MODERATE AMOUNT OF PRESSURE) AND LISTEN FOR CLICKING SOUNDS & FEELING OF LOOSE RIVETS. THEREFORE, THE LOWER SKIN WAS PEELED BACK THE 4 RIBS WERE REMOVED AND REPLACED WITH NEW RIBS. THE SKIN WAS RIVETED BACK ON. STAB WAS INSTALLED AND AIRCRAFT WAS RETUNED TO SERVICE. 7 B&C S.D. FOUND DUING 50 HOUR INSPECTION. NO ACTION REQUIED BY FLIGHT CREW.
